# SDR UIEA2021030200439

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,802 hours, 19,431 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Condition: Failed
- Location: Apu Compt
- Stage of operation: TX
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

APU FAULT NO START AFTER TWO ATTEMPTS APU DEFERRED IAW MEL 49-11-01B, MDDR 143195, CAT B, 05MAR2021.  PLACARD INSTALLED. DISP GTC 0347Z.04MAR21 - LP 1273548 - ITEM# 6 - BWI -REMOVED AND REPLACED IGNITOR IAW AMM 49-41-02.  OPS CHECKS GOOD.  THIS CLEARS DMI 143195.  TI: BM @ 1252 FOR REMOVAL.
